# SDR C77A2019101100001

- Difficulty date: October 8, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 32,658 hours, 20,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP - LOWER "EXIT" LIGHT. REPLACED R1 DOOR LIGHT ID SIGN PER AMM 33-50-17 OPS CHECK GOOD.
